| Bodybuilding Net
Cialis + Viagra zur Erhöhung der T-Level?
|Author||Cialis + Viagra zur Erhöhung der T-Level?|
Hmmmmmm??? http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=pubmed&dopt=Abstract&list_uids=15355456 [quote:ed6e195842]Type V phosphodiesterase inhibitor treatments for erectile dysfunction increase testosterone levels. Carosa E, Martini P, Brandetti F, Di Stasi SM, Lombardo F, Lenzi A, Jannini EA. Department of Experimental Medicine, University of L'Aquila, L'Aquila, Italy. OBJECTIVE: Lack of sexual activity due to erectile dysfunction (ED) decreases testosterone (T) levels through a central effect on the hypothalamic-pituitary axis. In this paper we studied the effect of different type V phosphodiesterase (PDE5) inhibitor treatments for ED on the reversibility of this endocrine pattern. DESIGN: Open-label, retrospective study. PATIENTS: Seventy-four consecutive patients were treated on demand with sildenafil (Sild) (50 mg) and tadalafil (Tad) 20 mg. MEASUREMENTS: The success in sexual intercourse was recorded and total (tT) and free testosterone (fT) levels were studied before and after 3 months of treatment. RESULTS: Basal level of tT and fT were at the bottom of the normal range and LH levels were at the top of the high normal range. After treatments, this endocrine pattern was reversed in both groups. However, the T increase in Sild-treated patients was significantly lower than in those treated with Tad (4.7 +/- 2.7 vs. 5.1 +/- 0.9, P < 0.001). fT levels followed a directly proportional pattern, while the inverse was found when LH production was studied. The intercourse rate reflected this effect: in fact, the Sild group showed a 4.9 +/- 2.9/month full sexual intercourse rate while in the Tad group a significantly higher rate of sexual intercourse was found (6.9 +/- 4.6/month, P = 0.04). However, drug consumption was comparable between the groups (Sild 4.9 +/- 2.9 vs. Tad 4.4 +/- 2.8 pills/month, P = 0.72). CONCLUSIONS: As it is unlikely that the two drugs have a different direct effect on the pituitary-testis axis, this effect is probably due to the higher frequency of full sexual intercourse in the Tad-treated group, because of the drug's longer half-life[/quote:ed6e195842]